MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT
Catalog Number ECP017GV
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided vacuum assisted breast biopsy with the encor probe.Torn holes were observed at the bottom of the inner package prior to the procedure.The procedure was completed with another device.There was no patient contact.
 
Event or Problem Description
On (b)(6) 2025, a patient getting prepared for an ultrasound guided vacuum assisted breast biopsy with the encor probe.Prior to the procedure, it was reported that the torn holes were observed at the bottom of the inner package. the procedure was completed with another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records were reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were received and reviewed.Both are identical, the photo shows the encor package with product labelling information with ecp017gv lot# vtjn0012, and expiry date 01/01/2026.Tear or rip was noted on the device packaging, and the label is not completely fixed to the plastic tray.Based on the photo review, the reported event can be confirmed.Therefore, based on the photo review, the reported tear, rip or hole in device packaging can be confirmed as tear was observed to the device packaging.The definitive root cause for the reported tear, rip or hole in device packaging could not be determined.The customer provided information is limited and remains unknown how product is received, transported or stored at the user facility.Potential causes include, but are not limited to, improper storage, rough handling, or premature unpackaging.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier udi #), g3, h6 (method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22673179
Report Number2020394-2025-01153
Device Sequence Number20716179
Product Code KNW
UDI-Device Identifier00801741086298
UDI-Public(01)00801741086298(11)241213(17)260101(10)VTJN0012
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue NumberECP017GV
Device Lot NumberVTJN0012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown